On the colength of fractional ideals

Research output: Contribution to journalOriginal Articlepeer-review

1 Scopus citations

Abstract

The main goal of this paper is to give a recursive formula for the colength of a fractional ideal in terms of some maximal points of its value set and of its projections. The fractional ideals are relative to a class of rings called admissible, a more general class of one dimensional local rings that contains those of algebroid curves. For fractional ideals of such rings with two or three minimal primes, a closed formula for the colength is provided.

Original languageAmerican English
Pages (from-to)119-131
Number of pages13
JournalJournal of Singularities
Volume21
DOIs
StateIndexed - 2020
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2020, Worldwide Center of Mathematics. All rights reserved.

Keywords

  • Admissible rings
  • Algebroid curves
  • Colengtof ideals
  • Fractional ideals
  • Value sets of ideals

Fingerprint

Dive into the research topics of 'On the colength of fractional ideals'. Together they form a unique fingerprint.

Cite this